Number Theory

[106] Riemann’s zeta-function and the divisor problem. III

Matti Jutila Department of Mathematics and Statistics, University of Turku

Number Theory mathscidoc:1701.24008

Arkiv for Matematik, 53, (2), 303-315, 2014.3
[ Download ] [ 2017-01-08 20:36:40 uploaded by arkivadmin ] [ 1054 downloads ] [ 0 comments ] [ Cited by 30 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[107] A local trace formula for the generalized Shalika model

Raphael Beuzart-Plessis CNRS Chen Wan Massachusetts Institute of Technology

Number Theory Representation Theory mathscidoc:1908.24001

Distinguished Paper Award in 2020

Duke Mathematical Journal, 168, (7), 1303-1385, 2019
[ Download ] [ 2019-08-20 23:37:42 uploaded by chenwan ] [ 1054 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[108] Heights in families of abelian varieties and the Geometric Bogomolov Conjecture

Ziyang Gao CNRS, IMJ-PRG Philipp Habegger University of Basel

Number Theory Algebraic Geometry mathscidoc:2005.24004

Gold Award Paper in 2020

Annals of Mathematics, 189, 527-604, 2019
[ Download ] [ 2020-05-15 20:04:11 uploaded by zgao ] [ 1048 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[109] On the density of abelian l-extensions

Yen-Liang Kuan Chih Yun Chuang

Number Theory mathscidoc:1610.24002

[ Download ] [ 2016-10-04 14:25:48 uploaded by cychuang ] [ 1038 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[110] Geometric reductivity at Archimedean places

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1807.07003

International Mathematics Research Notices, 1994, (10), 425–433, 1994
[ Download ] [ 2018-07-15 00:42:35 uploaded by shouwu ] [ 1024 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved